About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 806397, 15 pages
http://dx.doi.org/10.1155/2012/806397
Research Article

Existence of Multiple Solutions for a Singular Elliptic Problem with Critical Sobolev Exponent

Science and Information College, Qingdao Agricultural University, Qingdao 266109, China

Received 11 October 2012; Revised 1 November 2012; Accepted 5 November 2012

Academic Editor: Jifeng Chu

Copyright © 2012 Zonghu Xiu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zonghu Xiu, “Existence of Multiple Solutions for a Singular Elliptic Problem with Critical Sobolev Exponent,” Abstract and Applied Analysis, vol. 2012, Article ID 806397, 15 pages, 2012. doi:10.1155/2012/806397